Ohio, 2019

Flash Flood and Flooding in Ohio, March 30, 2019

March 30, 2019 · NWS ILN · 3 events in 2 counties and zones

A slow moving line of thunderstorms produced locally heavy rainfall.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A slow moving line of thunderstorms produced locally heavy rainfall.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Mar 30, 6:44 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 30, 6:44 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
744 PM EDT Sat Mar 30 2019

.SYNOPSIS...
A dynamic system with an accompanying vigorous cold front will
progress through the area this evening with rain and even a
little snow. Drier and cooler conditions return tonight through
Monday before a warming trend develops toward midweek with
ample sunshine during the first part of the workweek.

&&

.NEAR TERM /THROUGH SUNDAY/...
The lingering corridor of rain showers left behind the initial
S/W this morning continues to train from portions of
southeastern IN through central OH. Although rainfall amounts
have generally been light within this strip near the I-71
corridor, some locations have already picked up almost half of
an inch of rain.

The second and much more impressive and dynamic S/W system is
currently beginning its track across the western Ohio Valley. As
it pushes eastward this afternoon into this evening, a rapid
uptick in forcing will allow for widespread precipitation to
overspread the ILN FA from the west. This will occur with a
surface cold front sagging southeast through the heart of the
local area, with an increase in surface convergence leading to
heavier rainfall rates during the late afternoon into the
evening hours. The moisture convergence appears like it will
initially focus along and north of the I-71 corridor before the
main mid/upper level energy pushes far enough east to accelerate
the front and begin a transition to a more progressive west to
east movement late this evening. However, before that occurs,
there will be a 3 or 4 hour window from approximately 5 PM to 9
PM where pockets of heavy rainfall near the I-71 corridor could
lead to some localized flooding. Rainfall rates within this time
frame could approach or exceed 1/3 inch per hour, with some
isolated 1/2 inch per hour rates not completely out of the realm
of possibilities, especially on the southern flank of the
precipitation shield where instby/convective elements will be
the most widespread. Past about 9PM, the main axis of forcing
will begin to become a bit more progressive, allowing the axis
of heaviest rain to shift from a SW-NE orientation to move of a
N-S orientation as it moves generally in a ENE fashion. The
potential for training convective elements in the early evening
as the S/W energy interacts with the surface frontal boundary
will result in ponding of water in low lying areas and could
very briefly result in other localized flooding concerns.
However, at this time, the duration of highest concern (about a
4 hour window) appears to be too small at this time to warrant a
Flood Watch. However, it appears very possible that several
shorter-fuse areal flood advisories may eventually be necessary
should/rainfall rates dictate this be needed.

The other main concern of the day -- and there are several of
them -- will be the rapid drop in air temperatures behind the
front, especially as it begins to accelerate eastward late this
evening. This will allow for a better push of low level cold
air, with sharp drops in temperatures anticipated with the
FROPA. There continues to be a signal that there will be enough
of an overlap between the moisture and low level cold air to
yield a rapid changeover to either a rain/snow mix or even all
snow -- particularly for parts of west-central Ohio and the
northern Miami Valley eastward into northern parts of central
Ohio. While the thermal profiles will be marginal at best to
support any accumulation, the rates themselves may be enough to
accumulate on grassy and elevated surfaces and perhaps even
briefly on area roadways. There is concern in the 9 PM to 12 AM
time frame from Darke County eastward through Delaware County of
brief heavy pockets of snow which could reduce visibility and
cause rapid, but light accumulations. The accumulations will be
maximized on grassy and elevated surfaces where 1 to 2 inches
will be possible. Some of this may even begin to melt after the
snow stops falling (near/after midnight). At this time, the
potential impacts appear to be low enough as to not warrant a
winter weather advisory, but will continue to highlight threat
in HWO and put out an SPS with additional details/timing.

The third weather item to consider during the near term period
is the non-zero threat for a few strong to severe storms late
this afternoon into the early evening immediately along the
leading edge of the potent frontal boundary. Current radar
trends show increasing lightning within convection across
western Kentucky and extreme southern IN which will move our way
in the coming handful of hours. Model soundings continue to
suggest several hundred J/kg of CAPE in a somewhat well- mixed
BL across northern/northeastern Kentucky and far southern Ohio
from about 21z to 01z before the front advances far enough east
that the instability in shunted out of the ILN FA. Although
convection is not expected to be particularly robust, any of the
stronger cores could translate some gusty winds down to the
surface in the aforementioned areas. With this, the day 1 SPC
convective outlook brought a MRGL risk into parts of northern
Kentucky which in a later update was subsequently expanded a bit
further north/east to include parts of northeastern Kentucky
and south- central Ohio, which is well- justified. Although the
wind fields are not overly impressive, the advection of an
increasingly moist environment into areas where surface
temperatures have reached to near 70 degrees will lead to
increasing low level instby through about 01z. After this point,
the weak surface wave should be racing off to the east,
shunting the instby east of the area and essentially ending the
severe threat.

And even with all of this, gusty synoptic-based winds of
30-35kts will be possible this evening immediately following the
FROPA as a temporarily tight pressure gradient develops. The
gustiest winds will likely be in the 2 hours immediately after
the FROPA within the axis of heaviest rain on the immediate cold
side of the boundary. However, gusts are expected to remain
below advisory criteria -- so no wind headlines at this time.

The back edge of precipitation will progress fairly quickly
through the eastern parts of the ILN FA around or shortly after
midnight with dry conditions overspreading the entire area for
the overnight period. Strong CAA will settle in late this
evening through the early overnight period, with an unseasonably
cold night ahead of us as lows dip into the 20s to around 30
degrees area-wide by daybreak Sunday.

&&

.SHORT TERM /SUNDAY NIGHT/...
As active as the near term period will be, the short term period
will be on the other side of the spectrum as surface high
pressure settles into the western Ohio Valley by late in the day
on Sunday. Steady northwest flow will be maintained, so
temperatures will remain well below normal through the short
term period, with highs only topping out in the low 30s (NE) to
upper 30s (SW).

Cloud cover will slowly erode on the SW flank through the day,
yielding progressively sunny skies initially in the Tri-State
area in the morning. Some cloud cover will stream off of Lake
Michigan through the day, but the back edge of clouds will
scatter out from SW to NE during the afternoon, with clear skies
anticipated area- wide for Sunday night.

Lows will bottom out in the 20s area-wide Sunday night with
progressively calmer conditions settling in for the end of the
short term period.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Period begins with deep longwave trough across eastern Canada with
the main trough axis across New England. Broad northwest flow will
be in place over the Great Lakes with strong surface high pressure
over the Ohio Valley.  This is a very dry fetch for the area thus
expect plenty of sunshine to begin the week with temperatures slowly
moderating.  Shortwave swinging southeast will buckle the trough
axis back to the west into Tuesday/Wednesday but forcing/moisture
tied to this system looks to remain north of the area.  On
Wednesday, next upper trough over the Rockies will shift rapidly
east underneath the large longwave trough over eastern Canada, which
will induce height rises initially over the Ohio Valley which should
continue dry weather and further moderation of temperatures. Next
surface low pressure developing to our west will increase moisture
transport into the Ohio Valley on Thursday with warm advection
induced showers likely developing along a slowly developing warm
front as it lifts north. This system ejects northeast into the Great
Lakes on Friday with increasing chances for showers.  Kept thunder
out of the forecast for right now given marginal instability /lapse
rate/ over the Ohio Valley but may need to be introduced along/south
of the Ohio River in time.  Temperatures into the 60s with this
warm/moist southerly fetch, with showers becoming likely by
Thursday night into Friday.  First look at next weekend looking dry
pending the timely ejection of the Friday weather system, with
temperatures near normal.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The cold front has pushed southeast of the TAF sites and will
continue to clear the remainder of our area over the next
couple of hours. However, widespread showers are continuing to
lift northeast along the front and these will persist at the TAF
sites for the next few hours. MVFR to IFR cigs and vsbys can be
expected with these showers. Colder air moving in behind the
front will allow for a mix and/or change over to snow later this
evening from the northwest before the pcpn tapers off
overnight. The most likely TAF site to be affected by this will
be KDAY, but a changeover to snow will also be possible for an
hour or two at the remaining TAF sites. Once the pcpn comes to
an end, some MVFR cigs will linger through much of the night
before some partial clearing develops late tonight into Sunday
morning. However, in northwesterly low level CAA, expect to see
sct to bkn VFR stratocu develop later Sunday morning and
persist into the afternoon.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...KC
NEAR TERM...KC
SHORT TERM...KC
LONG TERM...Binau
AVIATION...KC
Hazardous weather outlook, Mar 30, 8:57 AM EST, 12 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
957 AM EDT Sat Mar 30 2019

INZ058-059-066-073>075-OHZ046-054>056-060>065-070>072-074-077-311400-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Delaware-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Hocking-Hamilton-
957 AM EDT Sat Mar 30 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Periods of moderate to heavy rain are expected this afternoon and
this evening. Local rainfall amounts in excess of 1.5 inches could
lead to localized flooding and ponding of water in low lying areas.

Gusty winds of 35 to 40 MPH are possible late this afternoon into
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-OHZ026-034-035-042>045-051>053-311400-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-
Champaign-Clark-
957 AM EDT Sat Mar 30 2019

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Steady rain this afternoon into early this evening will transition to
snow late this evening. Brief periods of moderate snow with rapid
light accumulations will be possible. Accumulations of a dusting to
as much as 1.5 inches will be mainly confined to grassy and elevated
surfaces, although some slick spots on area roads may be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ097>100-OHZ073-079>082-088-311400-
Bracken-Robertson-Mason-Lewis-Ross-Brown-Highland-Adams-Pike-Scioto-
957 AM EDT Sat Mar 30 2019

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

A few strong storms will be possible late this afternoon into early
this evening, with gusty winds being the primary threat.

Gusty winds of 35 to 40 MPH outside of thunderstorms will linger
through the evening hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ080-KYZ089>096-OHZ078-311400-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Clermont-
957 AM EDT Sat Mar 30 2019

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Today and Tonight.

Periods of moderate to heavy rain are expected this afternoon and
this evening. Local rainfall amounts in excess of 1.5 inches could
lead to localized flooding and ponding of water in low lying areas.
Additionally, a few strong storms will be possible late this
afternoon into early this evening, with gusty winds being the primary
threat.

Gusty winds of 35 to 40 MPH outside of thunderstorms will linger
through the evening hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 30, 3:00 PM EST, 6 hours before
Special Weather Statement
National Weather Service Wilmington OH
400 PM EDT Sat Mar 30 2019

INZ050-OHZ026-034-035-042>045-051>053-310100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-
Champaign-Clark-
Including the cities of Richmond, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine,
Marysville, Troy, Piqua, Tipp City, Urbana, and Springfield
400 PM EDT Sat Mar 30 2019

...LIGHT ACCUMULATING SNOW THIS EVENING...

Rain will mix with and eventually change to snow late this
evening, with a brief period of rapid accumulation possible
between approximately 9 PM and midnight. While most accumulation
will be confined to grassy and elevated surfaces, some brief light
accumulation is possible on area roadways which could yield a few
slick spots. Total accumulations will range from a dusting to
about 1.5 inches, with locally higher amounts.

INZ058-059-066-073>075-OHZ046-054>056-060>065-070>072-074-077-
310100-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Delaware-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Hocking-Hamilton-
Including the cities of Connersville, Liberty,
West College Corner, Brookville, Batesville, Milan, Versailles,
Lawrenceburg, Aurora, Rising Sun, Delaware, London,
West Jefferson, Plain City, Columbus, Newark, Eaton, Camden,
Dayton, Kettering, Beavercreek, Fairborn, Xenia,
Washington Court House, Circleville, Lancaster, Pickerington,
Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon,
Springboro, Wilmington, Blanchester, Logan, and Cincinnati
400 PM EDT Sat Mar 30 2019

...POCKETS OF HEAVY RAIN THIS AFTERNOON AND EVENING...

Steady rain will continue to overspread the area this afternoon
into the evening hours. A several hour period of heavy rain will
be possible, especially early this evening with rainfall rates up
to 1/2 inch per hour. Total rainfall in excess of 1.5 inches will
lead to ponding of water in low lying and flood prone areas.
Minor localized flooding is possible in these areas.

INZ080-KYZ089>096-OHZ078-310100-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Clermont-
Including the cities of Vevay, Carrollton, Warsaw, Florence,
Burlington, Oakbrook, Covington, Erlanger, Independence, Newport,
Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge,
Falmouth, Butler, and Milford
400 PM EDT Sat Mar 30 2019

...POCKETS OF HEAVY RAIN AND ISOLATED STRONG STORMS THIS
AFTERNOON AND EVENING...

Steady rain will continue to overspread the area this afternoon
into the evening hours. A several hour period of heavy rain will
be possible, especially early this evening with rainfall rates up
to 1/2 inch per hour. Total rainfall in excess of 1.5 inches will
lead to ponding of water in low lying and flood prone areas.
Minor localized flooding is possible in these areas.

Additionally, a few isolated strong storms are possible late
afternoon into early evening with gusty winds being the primary
threats.

KYZ097>100-OHZ073-079>082-088-310100-
Bracken-Robertson-Mason-Lewis-Ross-Brown-Highland-Adams-Pike-
Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet,
Maysville, Vanceburg, Tollesboro, Chillicothe, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly,
Piketon, Portsmouth, and Wheelersburg
400 PM EDT Sat Mar 30 2019

...ISOLATED STRONG STORMS POSSIBLE THIS EVENING...

A few isolated strong storms are possible early this evening with
gusty winds being the primary threat.
Special weather statement, Mar 30, 7:10 PM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
810 PM EDT SAT MAR 30 2019

KYZ091>097-OHZ077>080-310100-
Boone KY-Pendleton KY-Owen KY-Kenton KY-Campbell KY-Bracken KY-
Grant KY-Hamilton OH-Clermont OH-Highland OH-Brown OH-
810 PM EDT SAT MAR 30 2019

...A LINE OF SHOWERS WITH GUSTY WINDS AND HEAVY RAIN WILL AFFECT
SOUTHERN KENTON...NORTHWESTERN BRACKEN...CAMPBELL...SOUTHERN BOONE...
GRANT...CENTRAL OWEN...PENDLETON...SOUTHEASTERN HAMILTON...
CLERMONT...NORTHWESTERN BROWN AND WEST CENTRAL HIGHLAND COUNTIES
UNTIL 900 PM EDT...

At 809 PM EDT, radar indicated showers along a line extending from
near Loveland to Owenton, moving east at 30 mph.

HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Independence, Loveland, Alexandria, Highland
Heights, Milford, Taylor Mill, Williamstown, Walton, Falmouth,
Claryville, Forestville, Amelia, Crittenden, Mount Orab, Wilder,
Bethel, New Richmond and Williamsburg.

This includes I-75 in Kentucky between mile markers 144 and 170.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these showers become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3846 8495 3848 8496 3877 8470 3878 8466
      3879 8467 3927 8424 3925 8384 3924 8383
      3922 8384 3925 8379 3924 8369 3856 8435
      3856 8441 3853 8445 3854 8447 3851 8449
      3849 8456 3842 8465
TIME...MOT...LOC 0009Z 270DEG 25KT 3924 8420 3852 8484
Special weather statement, Mar 30, 7:43 PM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
843 PM EDT SAT MAR 30 2019

KYZ096>099-OHZ078>081-310130-
Pendleton KY-Robertson KY-Mason KY-Bracken KY-Clermont OH-
Highland OH-Adams OH-Brown OH-
843 PM EDT SAT MAR 30 2019

...A LINE OF SHOWERS WITH GUSTY WINDS AND HEAVY RAIN WILL AFFECT
WESTERN MASON...ROBERTSON...BRACKEN...SOUTHEASTERN PENDLETON...
SOUTHEASTERN CLERMONT...BROWN...NORTHWESTERN ADAMS AND SOUTHERN
HIGHLAND COUNTIES UNTIL 930 PM EDT...

At 843 PM EDT, radar indicated showers along a line extending from 7
miles north of Mount Orab to near Falmouth, moving east at 40 mph.

HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Maysville, Hillsboro, Georgetown, Falmouth, Mount Orab, Bethel,
Williamsburg, Ripley, Aberdeen, Augusta, Winchester, Marshall,
Sardinia, Seaman, Felicity, Brooksville, Belfast, Rocky Fork Point,
Highland Holiday and Morgan.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these showers become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3850 8418 3856 8416 3855 8421 3858 8421
      3856 8441 3855 8445 3919 8394 3919 8335
      3912 8337 3849 8393 3846 8397
TIME...MOT...LOC 0043Z 263DEG 34KT 3914 8392 3870 8430
Special weather statement, Mar 30, 8:45 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
945 PM EDT Sat Mar 30 2019

INZ050-OHZ026-034-035-042>045-051>053-310500-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-
Champaign-Clark-
Including the cities of Richmond, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine,
Marysville, Troy, Piqua, Tipp City, Urbana, and Springfield
945 PM EDT Sat Mar 30 2019

...ACCUMULATING SNOW possible Tonight...

Rain will continue to mix with and change to snow late this
evening. A brief period of rapid accumulation will be possible
through midnight. While most accumulation will be confined to
grassy and elevated surfaces, some light accumulation will be
possible on area roadways. Total accumulations will range from a
dusting to about 1.5 inches, with locally higher amounts.

If traveling tonight, be prepared for the possibility of slick
roads and use extra caution.
Special weather statement, Mar 30, 8:46 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
946 PM EDT Sat Mar 30 2019

INZ050-OHZ026-034-035-042>045-051>053-310400-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-
Champaign-Clark-
Including the cities of Richmond, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine,
Marysville, Troy, Piqua, Tipp City, Urbana, and Springfield
946 PM EDT Sat Mar 30 2019

...ACCUMULATING SNOW POSSIBLE TONIGHT...

Rain will continue to mix with and change to snow late this
evening. A brief period of rapid accumulation will be possible
through midnight. While most accumulation will be confined to
grassy and elevated surfaces, some light accumulation will be
possible on area roadways. Total accumulations will range from a
dusting to about 1.5 inches, with locally higher amounts.

If traveling tonight, be prepared for the possibility of slick
roads and use extra caution.

The radar

The Cincinnati radar (KILN), 71 km away, was scanning. The volume nearest the first event began at 01:59 UTC.

Open the radar archive at this moment

Event by event

2 flood, 1 flash flood. Local standard time, as filed.

Flood, Hamilton

When
March 30, 9:00 PM EST to 11:00 PM EST
Where
Hamilton County, 1.75 mi SE of Cincinnati to 1.65 mi SSE of Cincinnati
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.100, -84.530

Part of eastbound U.S. 50 was closed due to high water at the Freeman Avenue exit.

Flash Flood, Warren

When
March 30, 9:00 PM EST to 11:00 PM EST
Where
Warren County, 1.23 mi ESE of Hammel to 1.31 mi ESE of Hammel
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.363, -84.059

Middleboro Road was closed due to high water flowing across it. This was caused by Todd's Fork being out of its bank.

Flood, Warren

When
March 30, 9:30 PM EST to 10:30 PM EST
Where
Warren County, 1.38 mi N of Stubbs Mills to 1.27 mi N of Stubbs Mills
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.390, -84.170

Stubbs Mills Road was closed in the 4800 block due to high water.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2019Every state in 2019This day in weather historyWarnings in Ohio, March 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 807731, 807733, 807732.